
Kazcold Syrup
Manufacturer
Sakshit Healthcare
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Key Information
Short Description
Kazcold Syrup is a medication used to treat common cold symptoms in children, such as sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Syrup
Introduction
Kazcold Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. It is commonly prescribed in children to relieve common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms, paracetamol is an analgesic and antipyretic, and phenylephrine is a nasal decongestant. This medication is used to relieve symptoms such as runny nose, watery eyes, sneezing, body ache, and fever.
Directions for Use
Kazcold Syrup may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities.
How it works
Kazcold Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. Chlorpheniramine is an antiallergic that relieves allergy symptoms, paracetamol is an analgesic and antipyretic, and phenylephrine is a nasal decongestant.
Quick Tips
Ensure your child takes extra care when taking part in physical activities Never combine Kazcold Syrup with other cold and flu medicines Stop Kazcold Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips such as cleaning and disinfecting surfaces, giving your child plenty of fluids, and restraining your child from having dairy products, coffee, and spicy and fried foods
Related Medicines

Grilinctus Paediatric Syrup

Notril Plus Syrup

Sensicold Syrup

Lortil Plus Syrup

Cufset Syrup

Trigenic Plus Syrup

Coldleft Syrup

Rithmax 1mg/125mg/2.5mg Syrup

Histarine 1 mg/125 mg/2.5 mg Syrup
